MathSciNet Relay Station
MathSciNet bibliographic data
MR1896031 (2003b:37032) 37B99 (37C50 54H20)
Bernardes, Nilson C., Jr. On the predictability of discrete dynamical systems. Proc. Amer. Math. Soc. 130 (2002), no. 7, 1983–1992 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement